# SDR DL72S951447

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Rt Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK RT FWD SERVICE DOOR UPPER HINGE CUTOUT CRACKED .50 INCH.  REPAIR:  REPAIRED PER M/M 52-11-0 PG 808.
